About a week ago I stopped taking Oxyelite Pro. I have been taking it for about 3.5 months but my husband is wanting to give another baby a shot so I stopped taking them. The first day of not taking them was only mild, I was tired and had a slight headache but it was manageable. The second day, I felt like I was in full drug withdrawal, I had a horrible headache, nauseous with the occasional vomiting, the shakes, sweating, the whole 9 yards. Is this common with this type of supplement? I have never taken anything like this before, in fact I have never taken ANYTHING before other than Tylenol. This experience has definitely opened my eyes as to what I put into my body.
Don’t you just love how you feel after a good workout? I do! I had to take a few days off of due to a sore knee and it felt sooo good to get back on track today.
“you can’t out-exercise a bad diet.”
Oh God this is why I need to fix my eating habits
one month left of summer….make it count!
I have been stuck at a plateau for over three weeks, it is so frustrating. Last night I was super discouraged and a big ball of crazy, but this morning I woke up feeling super motivated to break through it! Today, I will begin eating cleaner (which I already do really good, I just have to quit nibbling at my kids snacks), and I am going to find a new program to start! I think being on the last stretch of insanity my body has just gotten used to the same work out.
Page 1 of 4